# SDR ASOA2013030103093

- Difficulty date: February 13, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 32,994 hours, 30,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON LBL 9 BETWEEN FS 409+126 TO FS 559+4 HAVE NUMEROUS SPOTS OF CORROSION.  REMOVED SEAT TRACK IAW AMM 53-01-11-000-802, SUBTASK 53-01-11-020-002, PART B.   LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-11.  INSTALLED NEW SEAT TRACK IAW MM TASK 53-01-11-400-802.
